MAUDE Adverse Event Report: SILHOUETTE® PARADIGM®; UNO COMFORT 60/17 PCC MINI

SILHOUETTE® PARADIGM®; UNO COMFORT 60/17 PCC MINI
Model Number MMT-378
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.On (b)(6) 2021, it was reported that the patient's infusion set leaked at the tubing as it came apart.Reportedly, there was no stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.No further information available.

Brand Name
SILHOUETTE® PARADIGM®
Common Device Name
UNO COMFORT 60/17 PCC MINI
MDR Report Key12559449
Report Number8021545-2021-00153
Device Sequence Number872192
Product Code FPA
UDI-Device Identifier05705244008755
UDI-Public05705244008755
Combination Product (Y/N)Y
PMA/510(K) Number
K162812
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberMMT-378
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2021
Initial Report FDA Received Date10/01/2021
Usage of Device N
Patient Sequence Number1